# SDR C8GA20090290

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT FRAME AT BS 1030 IS DENTED.  BETWEEN STR 27R AND 26R. REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER,  HEAT TREATED TO T6.  INSTALLED REPAIR, NO OTHER DEFECT NOTED.  ACFT WAS RETURNED TO SERVICE.
